Alert archive / North Dakota / Red Flag Warnings in 2013
Red Flag Warning 1, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Apr 27, 2013, 3:27 AM MDT for 11 counties in North Dakota. It took effect at Apr 27, 2013, 11:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2013, 3:27 AM MDT (09:27 UTC)
- In effect from
- Apr 27, 2013, 11:00 AM MDT
- Expired
- Apr 27, 2013, 6:08 PM MDT
- In force
- 7 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dunn County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, Sioux County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 154 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3825 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
342 WWUS83 KBIS 270927 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 427 AM CDT SAT APR 27 2013 ...RED FLAG WARNING TODAY SOUTH AND WEST OF THE MISSOURI RIVER... .A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR MOST COUNTIES SOUTH AND WEST OF THE MISSOURI RIVER. HIGHS WILL BE AROUND 80 WITH WESTERLY WINDS SUSTAINED AT 20 MPH AND GUSTING TO 30 MPH...AND AFTERNOON RELATIVE HUMIDITY WILL BE AS LOW AS 10 PERCENT. VEGETATION HAS YET TO GREEN... SO THESE WEATHER CONDITIONS WILL SUPPORT RAPID FIRE GROWTH. NDZ019-020-034-271030- /O.CAN.KBIS.FW.A.0001.130427T1700Z-130428T0100Z/ MERCER-OLIVER-MORTON- 427 AM CDT SAT APR 27 2013 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE FIRE WEATHER WATCH. RECENT SNOW MELT AND LOWER FIRE DANGER VALUES THAN PREVIOUSLY FORECAST INDICATE THAT A FIRE WEATHER WATCH UPGRADE TO RED FLAG WARNING IS NOT JUSTIFIED. $$ NDZ017-018-031>033-040>045-271730- /O.UPG.KBIS.FW.A.0001.130427T1700Z-130428T0100Z/ /O.NEW.KBIS.FW.W.0001.130427T1700Z-130428T0100Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX- 427 AM CDT SAT APR 27 2013 /327 AM MDT SAT APR 27 2013/ ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR WINDS GUSTING TO 30 MPH... AND LOW RELATIVE HUMIDITIES FOR MOST COUNTIES SOUTH AND WEST OF THE MISSOURI RIVER... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING FOR WINDS GUSTING TO 30 MPH... AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING. THIS REPLACES THE FIRE WEATHER WATCH THAT WAS IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 017 MCKENZIE...FIRE WEATHER ZONE 018 DUNN...FIRE WEATHER ZONE 031 GOLDEN VALLEY...FIRE WEATHER ZONE 032 BILLINGS...FIRE WEATHER ZONE 033 STARK...FIRE WEATHER ZONE 040 SLOPE...FIRE WEATHER ZONE 041 HETTINGER... FIRE WEATHER ZONE 042 GRANT...FIRE WEATHER ZONE 043 BOWMAN... FIRE WEATHER ZONE 044 ADAMS AND FIRE WEATHER ZONE 045 SIOUX. * WINDS...WEST 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * TEMPERATURES...AROUND 80. * IMPACTS...RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ SCHECK
5 follow-up statements
699 WWUS83 KBIS 271234 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 734 AM CDT SAT APR 27 2013 ...RED FLAG WARNING TODAY SOUTH AND WEST OF THE MISSOURI RIVER... .A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR MOST COUNTIES SOUTH AND WEST OF THE MISSOURI RIVER. HIGHS WILL BE AROUND 80 WITH WESTERLY WINDS SUSTAINED AT 20 MPH AND GUSTING TO 30 MPH...AND AFTERNOON RELATIVE HUMIDITY WILL BE AS LOW AS 10 PERCENT. VEGETATION HAS YET TO GREEN... SO THESE WEATHER CONDITIONS WILL SUPPORT RAPID FIRE GROWTH. NDZ017-018-031>033-040>045-272045- /O.CON.KBIS.FW.W.0001.130427T1700Z-130428T0100Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX- 734 AM CDT SAT APR 27 2013 /634 AM MDT SAT APR 27 2013/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR WINDS GUSTING TO 30 MPH...AND LOW RELATIVE HUMIDITY FOR MOST COUNTIES SOUTH AND WEST OF THE MISSOURI RIVER... * AFFECTED AREA...FIRE WEATHER ZONE 017 MCKENZIE...FIRE WEATHER ZONE 018 DUNN...FIRE WEATHER ZONE 031 GOLDEN VALLEY...FIRE WEATHER ZONE 032 BILLINGS...FIRE WEATHER ZONE 033 STARK...FIRE WEATHER ZONE 040 SLOPE...FIRE WEATHER ZONE 041 HETTINGER... FIRE WEATHER ZONE 042 GRANT...FIRE WEATHER ZONE 043 BOWMAN... FIRE WEATHER ZONE 044 ADAMS AND FIRE WEATHER ZONE 045 SIOUX. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * TEMPERATURES...IN THE MID 70S. * IMPACTS...RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WAA
585 WWUS83 KBIS 271507 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1007 AM CDT SAT APR 27 2013 ...RED FLAG WARNING TODAY SOUTH AND WEST OF THE MISSOURI RIVER... .A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR MOST COUNTIES SOUTH AND WEST OF THE MISSOURI RIVER. HIGHS WILL BE AROUND 80 WITH WESTERLY WINDS SUSTAINED AT 20 MPH AND GUSTING TO 30 MPH...AND AFTERNOON RELATIVE HUMIDITY WILL BE AS LOW AS 10 PERCENT. VEGETATION HAS YET TO GREEN... SO THESE WEATHER CONDITIONS WILL SUPPORT RAPID FIRE GROWTH. NDZ017-018-031>033-040>045-272315- /O.CON.KBIS.FW.W.0001.130427T1700Z-130428T0100Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX- 1007 AM CDT SAT APR 27 2013 /907 AM MDT SAT APR 27 2013/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR WINDS GUSTING TO 30 MPH...AND LOW RELATIVE HUMIDITY FOR MOST COUNTIES SOUTH AND WEST OF THE MISSOURI RIVER... * AFFECTED AREA...FIRE WEATHER ZONE 017 MCKENZIE...FIRE WEATHER ZONE 018 DUNN...FIRE WEATHER ZONE 031 GOLDEN VALLEY...FIRE WEATHER ZONE 032 BILLINGS...FIRE WEATHER ZONE 033 STARK...FIRE WEATHER ZONE 040 SLOPE...FIRE WEATHER ZONE 041 HETTINGER... FIRE WEATHER ZONE 042 GRANT...FIRE WEATHER ZONE 043 BOWMAN... FIRE WEATHER ZONE 044 ADAMS AND FIRE WEATHER ZONE 045 SIOUX. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * TEMPERATURES...IN THE MID 70S TO LOWER 80S. * IMPACTS...RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ RP KINNEY
926 WWUS83 KBIS 271740 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1240 PM CDT SAT APR 27 2013 ...RED FLAG WARNING THROUGH EARLY EVENING SOUTH AND WEST OF THE MISSOURI RIVER... .A RED FLAG WARNING CONTINUES THROUGH EARLY EVENING FOR MOST COUNTIES SOUTH AND WEST OF THE MISSOURI RIVER. HIGHS WILL BE AROUND 80 WITH WESTERLY WINDS SUSTAINED GUSTING TO 30 MPH...AND AFTERNOON RELATIVE HUMIDITY WILL BE AS LOW AS 10 PERCENT. VEGETATION HAS YET TO GREEN... SO THESE WEATHER CONDITIONS WILL SUPPORT RAPID FIRE GROWTH. NDZ017-018-031>033-040>045-280100- /O.CON.KBIS.FW.W.0001.000000T0000Z-130428T0100Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX- 1240 PM CDT SAT APR 27 2013 /1140 AM MDT SAT APR 27 2013/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR WINDS GUSTING TO 30 MPH...AND LOW RELATIVE HUMIDITY FOR MOST COUNTIES SOUTH AND WEST OF THE MISSOURI RIVER... * AFFECTED AREA...FIRE WEATHER ZONE 017 MCKENZIE...FIRE WEATHER ZONE 018 DUNN...FIRE WEATHER ZONE 031 GOLDEN VALLEY...FIRE WEATHER ZONE 032 BILLINGS...FIRE WEATHER ZONE 033 STARK...FIRE WEATHER ZONE 040 SLOPE...FIRE WEATHER ZONE 041 HETTINGER... FIRE WEATHER ZONE 042 GRANT...FIRE WEATHER ZONE 043 BOWMAN... FIRE WEATHER ZONE 044 ADAMS AND FIRE WEATHER ZONE 045 SIOUX. * WINDS...WEST WITH GUSTS UP TO 30 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * TEMPERATURES...IN THE MID 70S TO LOWER 80S. * IMPACTS...RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ RP KINNEY
130 WWUS83 KBIS 272040 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 340 PM CDT SAT APR 27 2013 ...RED FLAG WARNING THROUGH EARLY EVENING SOUTH AND WEST OF THE MISSOURI RIVER... .A RED FLAG WARNING CONTINUES THROUGH EARLY EVENING FOR MOST COUNTIES SOUTH AND WEST OF THE MISSOURI RIVER. TEMPERATURES IN THE MID TO UPPER 70S...RELATIVE HUMIDITY AS LOW AS 15 PERCENT...AND WIND GUSTS OVER 30 MPH ARE SUPPORTING POTENTIAL FOR RAPID FIRE GROWTH. NDZ017-018-031>033-040>045-280100- /O.CON.KBIS.FW.W.0001.000000T0000Z-130428T0100Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX- 340 PM CDT SAT APR 27 2013 /240 PM MDT SAT APR 27 2013/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR WINDS GUSTING TO 30 MPH...AND LOW RELATIVE HUMIDITY FOR MOST COUNTIES SOUTH AND WEST OF THE MISSOURI RIVER... * AFFECTED AREA...FIRE WEATHER ZONE 017 MCKENZIE...FIRE WEATHER ZONE 018 DUNN...FIRE WEATHER ZONE 031 GOLDEN VALLEY...FIRE WEATHER ZONE 032 BILLINGS...FIRE WEATHER ZONE 033 STARK...FIRE WEATHER ZONE 040 SLOPE...FIRE WEATHER ZONE 041 HETTINGER... FIRE WEATHER ZONE 042 GRANT...FIRE WEATHER ZONE 043 BOWMAN... FIRE WEATHER ZONE 044 ADAMS AND FIRE WEATHER ZONE 045 SIOUX. * WINDS...WEST WITH GUSTS UP TO 30 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * TEMPERATURES...75 TO 80. * IMPACTS...RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ RP KINNEY
822 WWUS83 KBIS 280008 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 708 PM CDT SAT APR 27 2013 ...RED FLAG WARNING IS CANCELLED... .RELATIVE HUMIDITIES HAVE RISEN TO ABOVE 20 PERCENT ACROSS SOUTHWEST NORTH DAKOTA. FURTHERMORE...15 MPH SUSTAINED WINDS WILL CONTINUE TO SLOWLY TREND DOWNWARD. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS HAVE ABATED. THUS THE RED FLAG WARNING HAS BEEN CANCELLED. NDZ017-018-031>033-040>045-280115- /O.CAN.KBIS.FW.W.0001.000000T0000Z-130428T0100Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX- 708 PM CDT SAT APR 27 2013 /608 PM MDT SAT APR 27 2013/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITIES HAVE RISEN TO ABOVE 20 PERCENT ACROSS SOUTHWEST NORTH DAKOTA. FURTHERMORE...15 MPH SUSTAINED WINDS WILL CONTINUE TO SLOWLY TREND DOWNWARD. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS HAVE ABATED. THUS THE RED FLAG WARNING HAS BEEN CANCELLED. $$ TM
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Apr 27, 3:14 AM MDT, 13 minutes earlier.
Area forecast discussion, Apr 27, 3:14 AM MDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 414 AM CDT SAT APR 27 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 309 AM CDT SAT APR 27 2013 THE MAIN FORECAST PROBLEM OF THE DAY IS FIRE WEATHER. THE DECISION TO UPGRADE THE FIRE WEATHER WATCH IS DISCUSSED IN THE FIRE WEATHER SECTION BELOW. OVERLAND AND RIVER FLOODING CONTINUES...AND WARMING TEMPERATURES CONTINUE OUR AGGRESSIVE MELT. THIS IS DISCUSSED FURTHER IN THE HYDROLOGY SECTION BELOW. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 309 AM CDT SAT APR 27 2013 THE LONG TERM IS EXPECTED TO BECOME MORE ACTIVE EARLY NEXT WEEK AS A STRONG SHORTWAVE MOVES FROM THE GULF OF ALASKA INTO THE NORTHERN PLAINS. A WEAK COLD FRONT WILL MOVE THROUGH ON SUNDAY...WITH A BRIEF WARMUP AGAIN MONDAY...THEN A MORE SIGNIFICANT COLD FRONTAL PASSAGE MONDAY AFTERNOON AND EVENING. THIS WILL USHER IN COOLER AIR AND BACK TO BELOW NORMAL TEMPERATURES WITH HIGHS IN THE 40S AND 50S WEDNESDAY THROUGH FRIDAY. HAVE CENTERED THE BEST CHANCE FOR PRECIPITATION FROM MONDAY AFTERNOON THROUGH MONDAY NIGHT. THIS WILL COINCIDE WITH THE COLD FRONTAL PASSAGE THAT SHOULD INITIATE SOME CONVECTION ALONG THE FRONT AND SOME POST FRONTAL SHOWERS AS WELL. THIS BRINGS UP THE POSSIBILITY OF RAINFALL OVER THE JAMES RIVER BASIN. SETTLED ON ABOUT ONE THIRD TO ONE HALF INCH RAIN TOTAL BY TUESDAY MORNING ACROSS THE CENTRAL AND SOUTHERN JAMES RIVER VALLEY...WITH THE SOURIS PROBABLY MISSING THE BRUNT OF ANY SIGNIFICANT RAINFALL. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 309 AM CDT SAT APR 27 2013 VFR CONDITIONS WILL CONTINUE THROUGH THE TAF PERIOD.LOW LEVEL WIND SHEAR IS PRESENT THIS MORNING AT KMOT/KBIS/KJMS. SOUTHWESTERLY WINDS WILL BECOME GUSTY AFTER 15Z SATURDAY. WINDS WILL SUBSIDE AFTER SUNSET SATURDAY. && .FIRE WEATHER... ISSUED AT 309 AM CDT SAT APR 27 2013 NUMERICAL GUIDANCE PERFORMED QUITE POORLY YESTERDAY WHEN DEWPOINTS DROPPED DRASTICALLY DUE TO AFTERNOON MIXING. FORECAST SOUNDINGS INDICATE THAT AFTERNOON MIXING TO AROUND H7 IS LIKELY. THIS WOULD RESULT IN DEWPOINTS SIMILAR TO THOSE OBSERVED ON FRIDAY...AND TEMPERATURES ACROSS THE SOUTHWEST ARE FORECAST TO BE EVEN WARMER THAN THOSE OBSERVED ON FRIDAY. WITH RESPECT TO WINDS...MIXING TO AROUND H7 SHOULD TRANSLATE TO SUSTAINED WINDS JUST UNDER 20 MPH ACROSS THE SOUTHWEST. THE 00 UTC GFS IS MORE AGGRESSIVE WITH SPEEDS THAN OTHER GUIDANCE...BUT THERE IS A CHANCE THAT EVEN HIGHER WINDS WILL BE REALIZED THIS AFTERNOON ACROSS THE SOUTHWEST. WITH DEWPOINT GUIDANCE VERIFYING POORLY...THIS IS A LOWER CONFIDENCE FORECAST THAN NORMAL. HOWEVER...VERY BROWN VEGETATION AND AFTERNOON RELATIVE HUMIDITIES 10-15 PERCENT WILL RESULT IN RED FLAG CONDITIONS AS LONG AS WINDS AROUND 20 MPH MATERIALIZE. A FEW COUNTIES /MORTON...MERCER...OLIVER/ WITH RECENTLY MELTED SNOW ALONG THE MISSOURI RIVER HAVE NOT BEEN UPGRADED TO A RED FLAG WARNING. FIRE DANGER IS ALSO NOTABLY LOWER THERE BASED ON WINDS AND RELATIVE HUMIDITIES. && .HYDROLOGY... ISSUED AT 309 AM CDT SAT APR 27 2013 THE OVERLAND FLOOD WARNING FOR THE SOURIS BASIN AND UPPER JAMES BASIN WILL CONTINUE THROUGH AT LEAST THE WEEKEND. HIGH TEMPERATURES IN THE 60S AND 70S WITH MORNING LOWS ABOVE FREEZING WILL CONTINUE THE AGGRESSIVE MELT AS PREVIOUSLY ADVERTISED. WE EXPECT SIGNIFICANT RIVER RESPONSES TO BEGIN THIS WEEKEND AT SEVERAL POINTS...INCLUDING THE WINTERING RIVER BELOW KARLSRUHE...WHICH HAS JUST MOVED PAST ACTION STAGE. A RIVER POINT FORECAST WILL BE ISSUED THIS MORNING THERE. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR NDZ017-018-031>033-040>045. && SHORT TERM/FIRE WEATHER/HYDROLOGY...SCHECK LONG TERM...WAA AVIATION...SCHECK/TM
Hazardous weather outlook, Apr 26, 3:51 PM MDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 451 PM CDT FRI APR 26 2013 NDZ001>005-011>013-023-025-272200- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-WELLS- FOSTER- 451 PM CDT FRI APR 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT FLOOD WARNINGS REMAIN IN EFFECT AT VARIOUS POINTS ALONG THE SOURIS RIVER UNTIL FURTHER NOTICE. A FLOOD WARNING FOR OVERLAND FLOODING IS ALSO IN EFFECT FOR NORTHERN NORTH DAKOTA AND THE NORTHERN JAMES RIVER VALLEY THROUGH TUESDAY AFTERNOON. FOR DETAILED INFORMATION IN YOUR AREA...VISIT WWW.WEATHER.GOV/BISMARCK. FOR INFORMATION ON RIVER STAGES AND FORECASTS CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED RAIN SHOWERS WITH ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN BISMARCK. NDZ009-010-021-022-035>037-046>048-050-051-272200- WILLIAMS-MOUNTRAIL-MCLEAN-SHERIDAN-BURLEIGH-KIDDER-STUTSMAN- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 451 PM CDT FRI APR 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED RAIN SHOWERS WITH ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ017>020-031>034-040>045-272200- MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 451 PM CDT FRI APR 26 2013 /351 PM MDT FRI APR 26 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FIRE WEATHER WATCH IS IN EFFECT FOR AREAS SOUTH AND WEST OF THE MISSOURI RIVER...SATURDAY AFTERNOON AND EARLY EVENING. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. HIGH FIRE DANGER IS POSSIBLE ACROSS SOUTHWEST AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA ON SUNDAY...WITH VERY HIGH FIRE DANGER POSSIBLE ON MONDAY. SCATTERED RAIN SHOWERS WITH ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RPK/AYD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:47 AM MDT | River Flood Warning | BIS | McHenry | 4 days |
Nearby
Red Flag Warnings in North Dakota, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.